# SDR ABXA9800515

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N970AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47494
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Part number: 995766633
- Condition: Cracked
- Location: Cargo Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE AFT LOWER CARGO DOOR INTERNAL DOUBLER WAS FOUND CRACKED.  REPAIRED IAW DC9 SRM 51-30-2.
